# SDR CALA2013122393903

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 92,143 hours, 14,649 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG WHEN TAI IS SELECTED ON, VLV OPENS FOLLOWED BY INCREASE IN EGT.  WHEN SELECTED OFF, EGT ROLLS BACK EICAS MESSAGE LT ENG ANTI ICE, WITH VLV LIGHT ILLUMINATED IN SWITCH.  REPLACED NR 1 ENG ANTI ICE VLV IAW 30-21-03 UP TO PG 405 STEP 11.  NEED TO CONT FROM STEP 11 TO END.  ACCOMPLISHED ANTI ICE CHECK IAW MM 30-21-03, CHECKED OK.
